# SDR RAIA201806090001

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 40,397 hours, 24,801 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK AFTER TAKE OFF. REMOVED AND REPLACED JOINT 28 O-RINGS. PERFORMED LEAK CHECK OF BLEED SYSTEM. OPS CHECK/LEAK CHECK GOOD AT THIS TIME.
